MPN Voice
3,199 members4,844 posts

Getting more and more fatigued : hoping to be able to have a blood transfusion - anyone else have transfusions with rux plus EPO?

Hi. I’ve been feelng horribly tired and am seeing my local haem tomorrow. I hope I can have a blood transfusion. The last letter from the London team ( which I got a copy of very late, and haven't yet had the energy to sort out) seemed to say at the end that it was either EPO ( which I’m on with rux ) or transfusions. But I’ve already had one transfusion since starting the epo alongside the Rux and that went fine. I’m confused and fed up.

I’m also suffering from vanishing post syndrome: I’d nearly finished an update on the blood book situation when the post vanished . So if it turns up with a bit if gibberish at the end thats why.

Oh, and the recent posts about remedies for nails were timely, as my nails had been splitting, but when I looked at my nails I found I had a splinter haemorrhage. Hadn’t had those for a while. A bit worrying.

I’’ll see what happens tomorrow locally.

All the best.

6 Replies
oldestnewest

Rachael,

I am sorry to read about how tired you are. It must be so difficult, no wonder you are fed up! I can't help with the specific questions you have, as I am not on the same medication. I hope at your appointment tomorrow that to get the answers you need, and some solutions that will make a difference to you. Hopefully others will get back to you. In the meantime I wish you everything good and you are in my thoughts. All the best for tomorrow.

Sorry I couldn't help with information

Susieq

P.S. there was no gibberish at all in the post.

1 like
Reply

good luck - am on Rux and heading your way: feel as though I have jet lag all the time!

Reply

I'm sorry you are having such a difficult time. I became anemic when I was on Ruxolitinib so have some idea of how you feel. I finally decided to leave Ruxolitinib and try Pegasys. My counts have been very good since. I found Ruxolitinib very easy to take and was sorry to leave it. I do hope you soon have a solution and feel much better.

Cheri

Reply

Hope you get some results today. Thoughts are with you.

Mary xx

Reply

Hi Rachel. I think fatigue is my number one enemy so I feel for you. Yes I was on epo with rux for a while but I stopped when I moved and a new haematologist had never heard of using epo although on consideration he though “it could be a good idea”!! The hospital did not do the particular brand of injections that I’d been using and he freely admitted he didn’t know what dose to prescribe! My previous experience with the epo was that it did raise my Hgb a bit but not enough to stop transfusions. It lengthened the time between them by maybe a week or so but the problem was for me it increased my spleen pain

It is something I have thought about revisiting - with a different haemo- as my transfusions are dropping to about every 3 weeks and I’m having to deal with the effects of iron overload

I hope you feel better soon. With very best wishes

Jan x

Reply

Sorry to hear that you are so tired, I do hope that you have some help from your haematologist and a transfusion if that is the best thing for this. Very kind thoughts from us all the way from New Zealand. Pxx

Reply

You may also like...